# SDR SIMA200725307

- Difficulty date: September 7, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 8,471 hours, 6,066 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bpsu
- Part number: 5912999
- Part serial: A0209
- Condition: Malfunctioned
- Location: Slats
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OVERSPEED WARNING CAME ON AT 230 KTS WITH GEAR AND SLATS RETRACTED AND INDICATIONS SHOWING ZERO.  NO BARBER POLE RED WARNINGS.  CYCLED FLAPS ZERO TO ONE DEGREE BACK TO ZERO WITHOUT SUCCESS.  LANDING WAS UNDER 67000 LBS AND WAS APPROX 100 FPM AT TOUCHDOWN.  SMOOTH LANDING.  REMOVED AND REPLACED RIGHT WING BRAKE POSITION SENSOR UNIT IAW AMM.  AIRCRAFT RETURNED TO SERVICE.
